Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 132, NWS Hastings, NE

August 7, 20214 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 7, 2021, 7:28 PM CDT for 4 counties in Nebraska. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2021, 7:28 PM CDT (00:28 UTC)
Expired
Aug 7, 2021, 8:00 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 23 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:35 PM CDTHAIL 1.75Lawrence, NEDELAYED REPORT RELAYED THROUGH EM. TIME ESTIMATED FROM RADAR.
Aug 7, 7:36 PM CDTTSTM WND GST 682 E Lawrence, NEDAVIS WEATHERLINK STATION.
Aug 7, 7:55 PM CDTHAIL 1.53 Wsw Fairfield, NE
Aug 7, 7:56 PM CDTHAIL 1Fairfield, NEEM RELAYED REPORT OF HAIL BY TRAINED SPOTTER IN FAIRFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 6:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2933 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS53 KGID 080028
SVRGID
NEC001-035-129-181-080100-
/O.NEW.KGID.SV.W.0132.210808T0028Z-210808T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
728 PM CDT Sat Aug 7 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Clay County in south central Nebraska...
  Northwestern Nuckolls County in south central Nebraska...
  Northeastern Webster County in south central Nebraska...
  Eastern Adams County in south central Nebraska...

* Until 800 PM CDT.

* At 727 PM CDT, severe thunderstorms were located along a line
  extending from near Blue Hill to near Lawrence, moving northeast at
  40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lawrence around 735 PM CDT.
  Deweese around 745 PM CDT.

Other locations in the path of these severe thunderstorms include
Fairfield, Glenvil, Clay Center and Inland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4013 9825 4027 9850 4070 9830 4070 9814
      4061 9782
TIME...MOT...LOC 0027Z 204DEG 34KT 4029 9844 4021 9828 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mangels
4 follow-up statements
052 
WWUS53 KGID 080033
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
733 PM CDT Sat Aug 7 2021

NEC001-035-129-181-080100-
/O.CON.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Clay NE-Nuckolls NE-Webster NE-Adams NE-
733 PM CDT Sat Aug 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CLAY...NORTHWESTERN NUCKOLLS...NORTHEASTERN WEBSTER AND EASTERN
ADAMS COUNTIES...

At 733 PM CDT, severe thunderstorms were located along a line
extending from Blue Hill to near Lawrence, moving northeast at 40
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

These severe storms will be near...
  Deweese around 745 PM CDT.
  Fairfield and Glenvil around 755 PM CDT.
  Clay Center and Inland around 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4013 9825 4027 9850 4070 9830 4070 9814
      4061 9782
TIME...MOT...LOC 0033Z 204DEG 34KT 4034 9841 4026 9825 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mangels
791 
WWUS53 KGID 080040 CCA
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
740 PM CDT Sat Aug 7 2021

NEC001-035-129-181-080100-
/O.COR.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Clay NE-Nuckolls NE-Webster NE-Adams NE-
740 PM CDT Sat Aug 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CLAY...NORTHWESTERN NUCKOLLS...NORTHEASTERN WEBSTER AND EASTERN
ADAMS COUNTIES...

At 739 PM CDT, severe thunderstorms were located along a line
extending from near Blue Hill to Lawrence, moving northeast at 40
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

These severe storms will be near...
  Deweese around 750 PM CDT.
  Clay Center, Fairfield, Glenvil and Inland around 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4013 9825 4027 9850 4070 9830 4070 9814
      4061 9782
TIME...MOT...LOC 0033Z 204DEG 34KT 4034 9841 4026 9825 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Mangels
274 
WWUS53 KGID 080048
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
748 PM CDT Sat Aug 7 2021

NEC181-080058-
/O.CAN.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Webster NE-
748 PM CDT Sat Aug 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Nebraska.

LAT...LON 4025 9815 4031 9828 4035 9828 4035 9836
      4036 9838 4070 9820 4070 9813 4061 9782
      4060 9783
TIME...MOT...LOC 0048Z 213DEG 30KT 4043 9823 

$$

NEC001-035-129-080100-
/O.CON.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Clay NE-Nuckolls NE-Adams NE-
748 PM CDT Sat Aug 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CLAY...NORTHWESTERN NUCKOLLS AND SOUTHEASTERN ADAMS COUNTIES...

At 748 PM CDT, a severe thunderstorm was located near Glenvil, or 14
miles southeast of Hastings, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Fairfield around 755 PM CDT.
  Clay Center and Inland around 805 PM CDT.
  Harvard and Saronville around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 9815 4031 9828 4035 9828 4035 9836
      4036 9838 4070 9820 4070 9813 4061 9782
      4060 9783
TIME...MOT...LOC 0048Z 213DEG 30KT 4043 9823 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Mangels
058 
WWUS53 KGID 080055
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
755 PM CDT Sat Aug 7 2021

NEC001-080104-
/O.CAN.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Adams NE-
755 PM CDT Sat Aug 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Nebraska.

LAT...LON 4025 9815 4031 9828 4055 9828 4070 9820
      4070 9812 4061 9782
TIME...MOT...LOC 0054Z 204DEG 34KT 4049 9820 

$$

NEC035-129-080100-
/O.CON.KGID.SV.W.0132.000000T0000Z-210808T0100Z/
Clay NE-Nuckolls NE-
755 PM CDT Sat Aug 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CLAY AND NORTHWESTERN NUCKOLLS COUNTIES...

At 754 PM CDT, a severe thunderstorm was located near Glenvil, or 12
miles southeast of Hastings, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Clay Center and Inland around 805 PM CDT.
  Harvard around 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 9815 4031 9828 4055 9828 4070 9820
      4070 9812 4061 9782
TIME...MOT...LOC 0054Z 204DEG 34KT 4049 9820 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mangels

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:24 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 7, 6:24 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
624 PM CDT Sat Aug 7 2021

...Aviation Update...

.DISCUSSION...(This evening through Saturday)
Issued at 234 PM CDT Sat Aug 7 2021

The main focus in this forecast package is the threat for severe
convection this evening.

Currently, satellite and radar showers and non severe thunderstorms
continuing to percolate in areas near of just north of Interstate
80. Meanwhile areas to the south and west are mostly cloud-free
at this point, which should provide ample heating to promote
convective development late this afternoon and evening. MLCAPE
values are expected to be on the order of 2500-3500J/kg by 6pm.
Shear is not off the charts by any means, but 30-35kts will be
sufficient for organized severe updrafts.

Initially, we are still anticipating two areas for convective
development. Firstly, high-res CAMs suggest development along the
weak cold front setting along our western periphery...roughly from
McCook up to Broken Bow. This activity will likely be very slow to
move off of the front due to shear vectors remaining largely
parallel to the front. Secondly, many models, including the last
several runs of the HRRR, show convection developing near or just
south of the KS/NE state line then rapidly expanding into one or
more line segments across the southeastern half of the area. With
this area being mostly cloud-free currently, this certainly seems
like a reasonable solution.

Severe convection will likely push east of the area by around
midnight, with only a few lingering showers and storms into early
Sunday morning. The rest of the day on Sunday should be dry and high
temperatures should push back into the 90s as we see rising heights
aloft. The warm pattern then continues on Monday, with the NAM and
EC even showing some areas approaching 100 degrees. Heat index
values are currently forecast to be sub-advisory (105 degrees) for
most areas, but it will be close in our south and east.

Additional chances for thunderstorms arrive Monday evening as an
upper low moves over the northern Plains and a surface cold front is
pushed into the area. Chances for thunderstorms linger on Tuesday as
well before the front departs. Temperatures are expected to remain
above normal (though not excessively so) through the rest of the
week. Daily highs are forecast to be in the upper 80s to 90s. The
rest of the week is also expected to remain largely dry, although we
will have to monitor another frontal passage in the Thursday-
Friday timeframe.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Monday)
Issued at 619 PM CDT Sat Aug 7 2021

Thunderstorms developing over northern Kansas will quickly spread
northeastward over the next 1-2 hours. This may briefly impact
the terminal vicinities...especially GRI in the 01-03Z timeframe.

Skies will clear out on Sunday morning, with mostly clear skies
expected through the afternoon with light/variable winds.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...Mangels
AVIATION...Mangels
Hazardous weather outlook, Aug 7, 1:50 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
150 PM CDT Sat Aug 7 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
081200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
150 PM CDT Sat Aug 7 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected to redevelop late this
afternoon and early evening, and some of these storms may be
severe with hail to the size of ping pong balls and damaging wind
gusts up to 70 MPH. The main timeframe for severe weather is 6PM
to 11PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Monday is expected to be the hottest day of the coming week, and
heat index values are expected to peak in the 100 to 105 degree
range in most spots.

There are additional chances for thunderstorms Monday evening
through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening, mainly between 6PM
11PM.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Mangels

In the hours before

Local storm report, Aug 7, 6:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             1 N OSCEOLA             41.19N 97.55W
08/07/2021  M1.00 INCH       POLK               NE   CO-OP OBSERVER

&&

MER
Local storm report, Aug 7, 6:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 W OSCEOLA             41.18N 97.59W
08/07/2021  E1.00 INCH       POLK               NE   TRAINED SPOTTER

&&

MER
Special weather statement, Aug 7, 6:52 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Hastings NE
652 PM CDT Sat Aug 7 2021

NEZ048-049-080015-
Merrick NE-Polk NE-
652 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of northeastern Merrick
and northeastern Polk Counties through 715 PM CDT...

At 652 PM CDT, Doppler radar was tracking a strong thunderstorm near
Silver Creek, or 18 miles southwest of Columbus, moving northeast at
30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Merrick and northeastern Polk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and east central Nebraska.

&&

LAT...LON 4121 9763 4128 9772 4140 9761 4139 9760
      4133 9760 4134 9757 4136 9752 4137 9745
      4139 9739 4139 9737 4138 9737
TIME...MOT...LOC 2352Z 227DEG 26KT 4128 9763

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mangels
Local storm report, Aug 7, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SMITH CENTER            39.78N 98.78W
08/07/2021  E0.50 INCH       SMITH              KS   CO-OP OBSERVER

&&

MER
Local storm report, Aug 7, 7:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             5 E COWLES              40.17N 98.35W
08/07/2021  E0.70 INCH       WEBSTER            NE   BROADCAST MEDIA

&&

MANGELS
Special weather statement, Aug 7, 7:25 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Hastings NE
725 PM CDT Sat Aug 7 2021

NEZ049-080100-
Polk NE-
725 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of northeastern Polk
County through 800 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Duncan, or 8 miles southwest of Columbus, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Polk
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Nebraska.

&&

LAT...LON 4124 9748 4130 9761 4134 9757 4136 9752
      4137 9751 4137 9745 4138 9744 4139 9739
      4139 9737 4128 9737
TIME...MOT...LOC 0025Z 231DEG 15KT 4134 9746

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mangels

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:25 PM CDTSpecial Weather StatementGIDPolk35 min
Aug 7, 7:37 PM CDTSpecial Weather StatementGIDWebster23 min
Aug 7, 7:46 PM CDTSevere Thunderstorm WarningGIDPolk29 min
Aug 7, 7:54 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York51 min
Aug 7, 7:59 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Kearney, Merrick31 min
Aug 7, 8:10 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick, Nance, Polk, York50 min
Aug 7, 8:20 PM CDTSpecial Weather StatementGIDFranklin25 min
Aug 7, 8:23 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Webster52 min
Aug 7, 8:24 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton29 min
Aug 7, 8:46 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney44 min
Aug 7, 8:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York33 min
Aug 7, 9:03 PM CDTSevere Thunderstorm WarningGIDThayer42 min
Aug 7, 9:27 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick33 min
Aug 7, 9:30 PM CDTAreal Flood AdvisoryGIDHall, Hamilton, Merrick, Polk, York9 hr
Aug 7, 9:30 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk30 min
Aug 7, 9:44 PM CDTFlash Flood WarningGIDPolk6 hr
Aug 7, 9:55 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick17 min
Aug 7, 10:03 PM CDTSpecial Weather StatementGIDPolk27 min
Aug 8, 1:24 AM CDTSpecial Weather StatementGIDWebster36 min
Aug 8, 1:32 AM CDTSevere Thunderstorm WarningGIDWebster28 min
Aug 8, 2:05 AM CDTSpecial Weather StatementGIDAdams, Webster25 min
Aug 8, 2:37 AM CDTSpecial Weather StatementGIDHall23 min
Aug 8, 3:04 AM CDTSpecial Weather StatementGIDHall26 min
Aug 8, 3:36 AM CDTAreal Flood WarningGIDPolk7 hr
Aug 8, 2:09 PM CDTHeat AdvisoryGIDAdams, Buffalo, Clay, Fillmore, Franklin, Hall and 10 more55 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.